# SDR FDEA201907111533

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42729
- Aircraft time: 3,337 hours, 1,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T3108
- Condition: Chafed
- Location: Te Flap
- Component: Flap, Boeing, 767300
- Component part number: 113T3100107G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD LEADING EDGE CHAFFED. ACCOMPLISHED REPAIR IAW EA H-5750-TO348082.
